# SDR ASAA2018011223167

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,130 hours, 4,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A234145
- Condition: Loose
- Location: Clevis Rod End
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000,  NR 1 ENGINE FOUND UPPER CLEVIS ROD END LINK LOOSE JUST FWD OF PRSOV.  ACFT GROUNDED.  REPLACED UPPER CLEVIS ROD END LINK IAW MANUAL 71-00-02, FOUND DAMAGE TO THE NR 1 ENGINE PNEUMATIC DUCT. REPLACED THE PNEUMATIC DUCT IAW AMM 36-11-01-000-802, 400-802. LEAK CHECKED GOOD.
